# SDR SWIA202157137

- Difficulty date: February 13, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Nut
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON HINGE #4 ANIT ROTATION PLATE NUT AND WASHER CORRODED.    (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED NEW SERVICEABLE NUT AND WASHER ON R/H AILERON HINGE #4 ANTI ROTATION PLATE IAW CRJ 200 AMM 20-21-00-910-801.
